MathSciNet Relay Station
MathSciNet bibliographic data
MR644667 (84b:32026) 32F20 (32G05 35N15)
Greene, Robert E.; Krantz, Steven G. Deformation of complex structures, estimates for the $\bar \partial $ equation, and stability of the Bergman kernel. Adv. in Math. 43 (1982), no. 1, 1–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement